Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach ache, back pain, red bowels. What can be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Wife has mild stomach and back pain with no fever. She had a bowel movement and bright red blood in the toilet.
Posted Tue, 22 May 2012 in Digestion and Bowels
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query.
I understand your concern as finding bright red blood stool is an alarming experience.
I will try my best to help you but in order to narrow down the possibilities ,I need to have certain informations from you.
Has this bleeding in stool ocurred first time or you had it earlier also?
Is the color of blood bright red or XXXXXXX red or dark maroon?
Do you suffer from chronic constipation?
Is there any pain when passing stool?
Do you feel any fatigue or loss of appetite?
Is there any history of loss of weight?
Do you have vomiting or diarrhea?
Is there any associated abdominal cramping?
Is there any genetic history of cancer?
Is there any personal history of breast cancer?
Have you ever been diagnosed with colon or rectal polyps?

Please supply this information so that we can proceed ahead with our discussion.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor